# SDR ASAA11510193

- Difficulty date: August 2, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 12,768 hours, 4,142 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250299070
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR COND BLEED VALVE LEFT C/B POPPED.  VERIFIED NR 1 ENG MW0311 HARNESSES CAUSING C/B C796 TO POP.  REPLACED NR 1 ENG MW0311 HARNESS IAW AMM 73 21 06 PB 401.  RESET A/C BLEED VALVE LEFT C/B.  INSTALLATION TESTS GOOD PER MM 73 21 06.  GROUND VERIFICATION SUCCESSFUL.
